| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 37-40


N. Kofoglu
      The extrema of the second curvature of a geodesic of a Weyl space
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1809-1822.

K. Al-Shaqsi, M. Darus
      A multiplier transformation defined by convolution involving nth order polylogarithm functions
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1823-1837.

Ch. Bakkari
      When every projective ideal is finitely generated
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1839-1843.

S. K. Datta, S. Mandal
      On the deficiencies of meromorphic functions related to CM sharing
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1845-1849.

S. K. Datta, T. Biswas
      On the definition of a meromorphic function of order zero
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1851-1861.

S. K. Datta, A. R. Das
      Some results on the growth properties of differential monomials
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1863-1876.

N. Sonmez
      Trigonometric proof of the Euler theorem in hyperbolic geometry
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1877-1881.

Ji-Xia Wang, Yu Miao
      Note on the EM algorithm in linear regression model
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1883-1889.

F. Cortes, J. A. Leon, J. Villa
      The local time of the classical risk process
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1891-1906.

C. Adiga, M. Smitha
      On the skew Laplacian energy of a digraph
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1907-1914.

N. Kehayopulu
      On le-\Gamma-semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1915-1922.

A. Sadeghieh, H. Doostie, M. Azadi
      Certain numerical results on the Fibonacci length and the nth-roots of Hamiltonian groups
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1923-1938.

Le Van Hien
      Delay-dependent exponential stability of linear systems with fast time-varying delay
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1939-1947.

T. Aaron Gulliver
      Sequences from centered hexagons of integers
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1949-1954.

A. I. Ranasinghe, D. Leisher
      The benefit of integrating technology into the classroom
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1955-1961.

A. A. Ismail, A. M. Sarhan
      Optimal design of step-stress life test with progressively type-II censored exponential data
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1963-1976.

N. A. Hoshan
      Integral transform method in some mixed problems
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1977-1980.

M. S. Abualrub
      Existence and uniqueness of solutions to a long range diffusive predator-prey model
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1981-1991.

M. S. Abualrub, W. T. Sulaiman
      A note on Holder's inequality
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1993-1995.

M. S. Abualrub
      A formula for solving a special case of Euler-Cauchy ODE
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 1997-2000.

N. Ali
      On the irreducibility for composition of polynomials
      Int. Math. Forum, Vol. 4, 2009, no. 37-40, 2001-2008.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |